In printed version of International Journal of Pure and Applied Mathematics, IJPAM, 73, No. 2 is included the article
 M.B. Dimitrova, V.I. Donev, On the nonoscillation and oscillation of the solutions of a first order neutral nonconstant delay impulsive differential equations with variable or oscillating coefficients,
instead of the article
 M.B. Dimitrova, V.I. Donev, Oscillations of neutral nonconstant delay impulsive functional differential equations of first order with variable coefficients.
The article  is published in IJPAM, 73, No. 1 (2011), 111-128 (publication dates: on-line: December 12, 2011; printed: December 15, 2011).
The article  is published in IJPAM (on-line version), 73, No. 2 (2011), 201-217 (publication dates: on-line: December 12, 2011; printed: December 15, 2011). In fact (according logs in our web server), we are sure that the paper  and all supplementary files of this papers are uploaded in our server before February 2, 2012.
We apologize to authors and readers for any inconveniences caused as a result of this misplaced of the papers.
We are thankful to Professor Graeme Fairweather (Executive Editor, Mathematical Reviews) for pointed out the problem.
We appreciate your understanding and patience regarding this matter.
December 12, 2012